# SDR PNSA091101

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 265
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: JS29
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 10,224 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING THE ARRIVAL INTO ANC THE HYDRAULIC WARNING LIGHT ILLUMINATED, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.
